# SDR UIEA2022042800405

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING -SKIN, L/H WING INBD ALLERON OUTBD UPPER SKIN AND TE END CAP( 1) PERFORM THE REPAIR IAW B747-400F SRM 57-60-01-ZR-1 REFER TO SRM 51-70-07-0G-0 REV 94 REFER TO THE JOB CARD ATTACHING SHEET FOR THE REPAIR PROCESS DETAILS 2) CONDITION CHECK IS SATISFACTORY.  )
